We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On inhomogeneous polynuclear growth

Johansson, Kurt and Rahman, Mustazee (0202) 'On inhomogeneous polynuclear growth.', Annals of Probability, 50 (2). pp. 559-590.


This article studies the inhomogeneous geometric polynuclear growth model, the distribution of which is related to Schur functions. We explain a method to derive its distribution functions in both space-like and time-like directions, focusing on the two-time distribution. Asymptotics of the two-time distribution in the KPZ-scaling limit is then considered, extending to two times several single-time distributions in the KPZ universality class.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:Copyright © 2022 Institute of Mathematical Statistics
Date accepted:23 June 2021
Date deposited:04 October 2021
Date of first online publication:24 March 2022
Date first made open access:07 April 2022

Save or Share this output

Look up in GoogleScholar